Alert archive / California / Wind Advisories in 2006

Wind Advisory 10, NWS San Francisco Bay Area, CA

April 11, 20068 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Apr 11, 2006, 12:18 PM PDT for 8 counties in California. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2006, 12:18 PM PDT (19:18 UTC)
Expired
Apr 11, 2006, 8:53 PM PDT
In force
9 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 7.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2006-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2006-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 111918
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1218 PM PDT TUE APR 11 2006

...STRONG WINDS WILL CONTINUE THROUGH TUESDAY EVENING...

.BY MIDDAY TUESDAY A POWERFUL EARLY SPRING STORM WAS PRODUCING
STRONG WINDS ALONG THE SAN FRANCISCO PENINSULA COAST AND IN THE
HILLS OF THE SAN FRANCISCO BAY AREA. AT NOON PDT WINDS WERE
GUSTING AS HIGH AS 50 MPH AT PILLAR POINT AND PIGEON POINT...BOTH
ON THE SAN MATEO COUNTY COAST. IN ADDITION...WIND GUSTS AS HIGH AS
45 MPH HAVE BEEN OBSERVED IN THE SANTA CRUZ MOUNTAINS AND IN THE
EAST BAY HILLS. STRONG SOUTHEAST WINDS ARE EXPECTED TO PERSIST
INTO THE AFTERNOON AND EVENING HOURS...BEFORE SUBSIDING OVERNIGHT
TUESDAY NIGHT.

CAZ006-505-507>509-511-512-120500-
/O.NEW.KMTR.WI.Y.0010.060411T1918Z-060412T0600Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
1218 PM PDT TUE APR 11 2006

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT TUESDAY EVENING FOR
THE COAST AND HILLS OF THE SAN FRANCISCO BAY AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...OR GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

DYKEMA
2 follow-up statements
000 
WWUS76 KMTR 112035
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
135 PM PDT TUE APR 11 2006

...STRONG WINDS WILL CONTINUE THROUGH TUESDAY EVENING...

.A POWERFUL EARLY SPRING STORM WAS PRODUCING STRONG WINDS ALONG
THE SAN FRANCISCO PENINSULA COAST...IN THE HILLS OF THE SAN
FRANCISCO BAY AREA...AND IN THE NORTHERN SALINAS VALLEY EARLY
TUESDAY AFTERNOON. AT 1 PM PDT WINDS WERE GUSTING IN EXCESS OF 50
MPH AT PILLAR POINT AND PIGEON POINT...BOTH ON THE SAN MATEO
COUNTY COAST. IN ADDITION...WIND GUSTS AS HIGH AS 45 MPH HAVE BEEN
OBSERVED IN THE SANTA CRUZ MOUNTAINS AND IN THE EAST BAY HILLS.
FINALLY...SUSTAINED WINDS OF 35 MPH WITH GUSTS OF 45 MPH WERE
OBSERVED AT THE SALINAS AIRPORT. STRONG SOUTHEAST WINDS ARE
EXPECTED TO PERSIST INTO THE AFTERNOON AND EVENING HOURS...BEFORE
SUBSIDING OVERNIGHT TUESDAY NIGHT.

CAZ514-120500-
/O.EXA.KMTR.WI.Y.0010.000000T0000Z-060412T0600Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
135 PM PDT TUE APR 11 2006

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY FOR THE NORTHERN SALINAS VALLEY...WHICH IS IN EFFECT UNTIL 11
PM PDT THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...OR GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ006-505-507>509-511-512-120500-
/O.CON.KMTR.WI.Y.0010.000000T0000Z-060412T0600Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
135 PM PDT TUE APR 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE COAST AND HILLS OF THE SAN FRANCISCO BAY AREA...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...OR GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

DYKEMA
000 
WWUS76 KMTR 120353
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
853 PM PDT TUE APR 11 2006

...THE WIND ADVISORY IS CANCELLED BUT GUSTY SOUTHERLY WINDS WILL
CONTINUE OVERNIGHT...

.A VIGOROUS EARLY SPRING STORM PRODUCED STRONG WINDS ALONG
THE SAN FRANCISCO PENINSULA COAST...IN THE HILLS OF THE SAN
FRANCISCO BAY AREA...AND IN THE NORTHERN SALINAS VALLEY EARLIER
THIS AFTERNOON. WINDS HAVE SINCE DECREASED BELOW ADVISORY
CRITERIA...HOWEVER...SO THE WIND ADVISORY WAS CANCELLED. GUSTY
WINDS WILL CONTINUE OVERNIGHT IN THE 15 TO 30 MPH RANGE...STRONGEST
ALONG THE COAST AND IN THE HIGHER HILLS. WINDS ARE EXPECTED TO
GRADUALLY DIMINISH OVERNIGHT.

CAZ006-505-507>509-511-512-514-120500-
/O.CAN.KMTR.WI.Y.0010.000000T0000Z-060412T0600Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
853 PM PDT TUE APR 11 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY. SOUTHERLY WINDS WILL CONTINUE IN THE 15 TO 30 MPH
RANGE OVERNIGHT...AND GRADUALLY DIMINISH BY MORNING.

$$

ANDERSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Apr 11, 9:30 AM PDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 11, 9:30 AM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
930 AM PDT TUE APR 11 2006

.DISCUSSION...DEEP UPPER LOW IS CENTERED NEAR 38N/132W THIS MORNING
AND SATELLITE INDICATES IT IS DRIFTING SLOWLY TO THE SE. WARM
ADVECTION PRECIP DEVELOPED OVER REGION OVERNIGHT...BUT THUS FAR
RAINFALL AMOUNTS HAVE MOSTLY BEEN LIGHT WITH GENERALLY A QUARTER
INCH OR LESS ACCUMULATING SINCE LAST EVENING. A PERIOD OF HEAVIER
RAINFALL IN THE SANTA CRUZ MOUNTAINS LAST NIGHT RESULTED IN NEARLY
THREE-QUARTERS OF AN INCH OF RAINFALL THERE. RAINFALL WILL INTENSIFY
OVER THE NEXT FEW HOURS...ESPECIALLY IN THE N BAY...AS A STRONG JET
ROUNDING THE BASE OF THE UPPER TROUGH OFFSHORE ARRIVES OVER CENTRAL
CA. THIS JET WILL ENHANCE LIFT ALONG THE FRONTAL BOUNDARY AND THIS
ENHANCED LIFT CAN ALREADY BE SEEN ON IR SATELLITE IMAGERY WITH A BAND
OF RAPIDLY COOLING CLOUD TOPS JUST NOW BEGINNING TO PUSH INTO THE N
BAY. MT VACA RADAR SHOWS HEAVIER CELLS EMBEDDED IN THIS RAIN BAND AND
EXPECT MODERATE TO LOCALLY HEAVY RAIN TO SPREAD ACROSS MOST OF THE
NORTH BAY BY LATE MORNING. WITH THE LOW CENTER FORECAST TO DRIFT
SLIGHTLY FARTHER TO THE SOUTHEAST TODAY...THE BAND OF HEAVIER PRECIP
WILL MOST LIKELY SHIFT SLOWLY S THROUGH THE DAY AND RAIN RATES ALONG
THE SAN MATEO PENINSULA S TO THE SANTA CRUZ MOUNTAINS WILL PICK UP BY
LATE AFTERNOON. THEN...AS THE LOW BEGINS TO DROP DUE S TONIGHT...THE
FLOW ALOFT IS FORECAST TO VEER FROM FROM SW TO SSW WHICH WOULD SHIFT
THE HEAVIER RAIN BAND BACK TO THE N OVERNIGHT. THE PRIMARY CONCERN
OVER THE NEXT 24 HOURS IS THE POSSIBILITY OF MODERATE TO HEAVY RAIN
RATES PERSISTING OVER AN AREA FOR AN EXTENDED PERIOD OF TIME. GIVEN
THE UNFOLDING SITUATION...THAT CERTAINLY APPEARS POSSIBLE. THE
AREAS OF GREATEST CONCERN ARE FROM THE N BAY S TO THE SANTA CRUZ
MOUNTAINS. GIVEN THE VERY SATURATED SOIL CONDITIONS...A PROLONGED
PERIOD OF MODERATE TO LOCALLY HEAVY RAIN COULD VERY WELL PUSH SMALL
STREAMS AND CREEKS TO BANKFULL AND ALSO PRODUCE URBAN FLOODING. A
FLOOD WATCH IS IN EFFECT FOR THE NORTH BAY COUNTIES...THE SF
PENINSULA...AND THE SANTA CRUZ MOUNTAINS UNTIL MIDDAY WEDNESDAY.
CURRENT RAINFALL PROJECTIONS THROUGH MIDDAY WEDNESDAY RANGE FROM
1.5 TO 3 INCHES IN THE N BAY (AND LOCALLY UP TO 4 INCHES)...1 TO 2
INCHES FOR THE REST OF THE BAY AREA (LOCALLY UP TO 3 INCHES IN THE
SANTA CRUZ MOUNTAINS) AND FROM A QUARTER INCH TO AN INCH AND A HALF
ACROSS MONTEREY AND SAN BENITO COUNTIES. THESE RAINFALL AMOUNTS WILL
PRODUCE SHARP RISES ON THE MAINSTEM RIVERS...PARTICULARLY THE N
BAY...BUT ARE NOT PRESENTLY CONSIDERED SUFFICIENT TO BRING THE MAIN
STEMS TO FLOOD STAGE.

SE WINDS HAVE PICKED UP OVER THE COASTAL WATERS AND LOCALLY IN THE
HILLS WHERE SOME GUSTS AS HIGH AS 40 MPH HAVE BEEN OBSERVED. MODEL
DATA INDICATE THE SURFACE LOW HAS PROBABLY REACHED ITS MAXIMUM
DEPTH AND WILL BEGIN TO SLOWLY FILL AFTER THIS POINT. HOWEVER...THE
SURFACE LOW WILL DRIFT A BIT CLOSER TO THE COAST TODAY AND GRADIENTS
ARE EXPECTED TO REMAIN STEEP ENOUGH FOR LOCALLY STRONG AND GUSTY
WINDS THROUGH THE DAY...BUT PROBABLY NOT STRONG ENOUGH OR WIDESPREAD
ENOUGH FOR A WIND ADVISORY.

RAIN WILL TAPER OFF WEDNESDAY AFTERNOON AS THE LOW CONTINUES TO
DROP S ALONG 130W. ONLY SCATTERED SHOWERS ARE EXPECTED FROM LATE
WEDNESDAY INTO EARLY THURSDAY. AND MOSTLY DRY WEATHER IS EXPECTED FOR
MOST OF THURSDAY. BY THURSDAY NIGHT...THE LOW IS FORECAST TO MOVE
RAPIDLY TO THE ENE AND MOVE INLAND OVER SRN CA BY MIDDAY FRIDAY. AS
THE LOW MOVES TOWARD THE COAST THURSDAY NIGHT...RAINFALL WILL
REDEVELOP OVER OUR FORECAST AREA...BUT MAINLY OVER THE SOUTHERNMOST
COUNTIES. RAIN COULD BE HEAVY FOR A TIME OVER THE SANTA LUCIA
MOUNTAINS LATE THURSDAY NIGHT AND FRIDAY MORNING...BUT THE SYSTEM IS
PROJECTED TO MOVE QUICKLY BY THAT TIME AND A PROLONGED PERIOD OF
HEAVY RAIN IS NOT EXPECTED.

MODELS FORECAST THE NEXT SYSTEM TO SPREAD RAIN SLOWLY S THROUGH
NORTHERN CA LATE SATURDAY THROUGH SUNDAY...AND FINALLY INTO CENTRAL
CA BY SUNDAY NIGHT. RAINFALL AMOUNTS WITH THAT SYSTEM ARE FORECAST
TO BE HEAVIEST FROM ABOUT I-80 NORTHWARD.

&&

.AVIATION...A VERY MOIST LOW PRESSURE SYSTEM CENTERED 450 NM WEST OF
POINT REYES WILL DRENCH THE AREA TODAY BRINGING PERIODS OF HEAVY
RAIN...DECREASED VISIBILITIES AND LOWERED CEILINGS (WITHIN MVFR AND
IFR CATEGORIES). MODERATE AND GUSTY SOUTH TO SOUTHEAST WINDS WILL
CONTINUE THROUGH MOST OF THE DAY EASING LATER THIS AFTERNOON AND
TONIGHT AS THE SYSTEM MOVES SOUTHWARD.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...TDA
     .FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE
      NORTH BAY...SAN MATEO COUNTY...AND THE SANTA CRUZ MOUNTAINS.
     .SCA FROM PT ARENA TO PT PIEDRAS BLANCAS.

PUBLIC FORECAST: DYKEMA
MARINE/AVIATION: C WALBRUN

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Apr 11, 10:00 AM PDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1000 AM PDT TUE APR 11 2006

CAZ505>507-509-512-121300-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
1000 AM PDT TUE APR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN SAN FRANCISCO BAY
AREA...THE SAN FRANCISCO PENINSULA COAST...AND THE SANTA CRUZ
MOUNTAINS.

.DAY ONE...TUESDAY AND TUESDAY NIGHT

A STRONG STORM IS FORECAST TO MOVE SOUTH OFF THE CALIFORNIA COAST
TUESDAY AND TUESDAY NIGHT. WIDESPREAD MODERATE TO HEAVY RAIN IS
FORECAST TO SPREAD ACROSS THE REGION TUESDAY AND CONTINUE TUESDAY
NIGHT INTO WEDNESDAY MORNING. THE GREATEST RAINFALL AMOUNTS ARE
PROJECTED TO FALL OVER THE NORTH BAY MOUNTAINS...SAN MATEO COASTAL
HILLS...AND THE SANTA CRUZ MOUNTAINS. WITH THE GROUND ALREADY
SATURATED...EVEN A SHORT PERIOD OF HEAVY RAINFALL WILL RESULT IN
RAPID RISES ON SMALLER STREAMS AND CREEKS...POSSIBLY PUSHING THEM TO
BANKFULL. IN ADDITION...MORE RAINFALL ON SATURATED SOILS COULD RESULT
IN MUDSLIDE AND DEBRIS FLOWS IN AREAS OF STEEP TERRAIN.

A FLOOD WATCH HAS BEEN ISSUED FOR THE NORTH BAY...SAN MATEO COUNTY...
AND THE SANTA CRUZ MOUNTAINS.

* FLOOD WATCH..........SEE WGUS66 KMTR...SFOFFAMTR FOR DETAILS *

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN COULD BE HEAVY WEDNESDAY MORNING BUT WILL TAPER OFF IN THE
AFTERNOON. RAIN CHANCES WILL DIMINISH FURTHER WEDNESDAY NIGHT AND
THURSDAY. RAIN IS FORECAST TO SPREAD OVER THE REGION ONCE AGAIN
THURSDAY NIGHT AND FRIDAY BUT IS NOT EXPECTED TO BE PARTICULARLY
HEAVY. ANOTHER STORM WILL SPREAD RAIN FROM NORTH TO SOUTH ACROSS THE
REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ006-508-510-511-513>518-121300-
BIG SUR COAST-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CLARA VALLEY INCLUDING SAN JOSE-
MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL
VALLEY-
1000 AM PDT TUE APR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY
AREA EXCEPT THE NORTH BAY...THE SAN FRANCISCO PENINSULA COAST...AND
THE SANTA CRUZ MOUNTAINS.

.DAY ONE...TUESDAY AND TUESDAY NIGHT

A STRONG STORM IS FORECAST TO MOVE SOUTH OFF THE CALIFORNIA COAST
TUESDAY AND TUESDAY NIGHT. WIDESPREAD MODERATE TO HEAVY RAIN IS
FORECAST TO SPREAD ACROSS THE REGION TUESDAY AND CONTINUE TUESDAY
NIGHT INTO WEDNESDAY MORNING. THE GREATEST RAINFALL AMOUNTS ARE
PROJECTED TO FALL OVER THE NORTH BAY MOUNTAINS...SAN MATEO COASTAL
HILLS...AND THE SANTA CRUZ MOUNTAINS. WITH THE GROUND ALREADY
SATURATED...EVEN A SHORT PERIOD OF HEAVY RAINFALL WILL RESULT IN
RAPID RISES ON SMALLER STREAMS AND CREEKS. IN ADDITION...MORE
RAINFALL ON SATURATED SOILS COULD RESULT IN MUDSLIDE AND DEBRIS FLOWS
IN AREAS OF STEEP TERRAIN.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN COULD BE HEAVY WEDNESDAY MORNING BUT WILL TAPER OFF IN THE
AFTERNOON. RAIN CHANCES WILL DIMINISH FURTHER WEDNESDAY NIGHT AND
THURSDAY. RAIN IS FORECAST TO SPREAD OVER THE REGION ONCE AGAIN
THURSDAY NIGHT AND FRIDAY AND RAIN COULD BE HEAVY AT TIMES THURSDAY
NIGHT AND FRIDAY MORNING...MAINLY FROM MONTEREY BAY SOUTHWARD.
ANOTHER STORM WILL SPREAD RAIN FROM NORTH TO SOUTH ACROSS THE REGION
SATURDAY NIGHT THROUGH SUNDAY NIGHT.

DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:15 AM PDTFlood WatchMTRMarin, Napa, San Mateo, Santa Clara, Santa Cruz, Sonoma32 hr
Apr 11, 2:00 PM PDTFlash Flood WarningMTRSanta Cruz60 min
Apr 11, 2:10 PM PDTFlash Flood WarningMTRMarin65 min

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.